RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 147–172 (Mi umn1110)  

This article is cited in 1 scientific paper (total in 1 paper)

Large deviations for solutions of singularly perturbed stochastic differential equations

Yu. M. Kabanova, S. M. Pergamenshchikovb

a Central Economics and Mathematics Institute, RAS
b Tomsk State University

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 989–13

Bibliographic databases:

UDC: 519.2
MSC: 60H10, 65C30, 34E15
Received: 16.06.1994

Citation: Yu. M. Kabanov, S. M. Pergamenshchikov, “Large deviations for solutions of singularly perturbed stochastic differential equations”, Uspekhi Mat. Nauk, 50:5(305) (1995), 147–172; Russian Math. Surveys, 50:5 (1995), 989–13

Citation in format AMSBIB
\Bibitem{KabPer95}
\by Yu.~M.~Kabanov, S.~M.~Pergamenshchikov
\paper Large deviations for solutions of singularly perturbed stochastic differential equations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 147--172
\mathnet{http://mi.mathnet.ru/umn1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365053}
\zmath{https://zbmath.org/?q=an:0865.60045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..989K}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 989--13
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1110
  • http://mi.mathnet.ru/eng/umn/v50/i5/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Ivanov, A. A. Tuzhilin, “The twist number of planar linear trees”, Sb. Math., 187:8 (1996), 1149–1195  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:89
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019